×

zbMATH — the first resource for mathematics

Joins of schemes, linear projections. (English) Zbl 0337.14004

MSC:
14A15 Schemes and morphisms
14E99 Birational geometry
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Altman and S. Kleiman : A Divisorial Cycle Acquiring an Embedded Component under a Flat Specialization (to appear). · Zbl 0319.14001 · numdam:CM_1975__30_3_221_0 · eudml:89255
[2] C. Chevalley : Les classes d’équivalence rationnelle (I et II) . Séminaire C. Chevalley, 2e Année: 1958, Anneaux de Chow et Applications , exp 2, 14 pp and exp 3, 18 pp, Secrétariat Mathématique, Paris, 134 pp (mimeographed). · Zbl 0098.13101 · www.numdam.org
[3] W.L. Chow : On Equivalence Classes of Cycles in an Algebraic Variety. Annals of Mathematics v. 64 (1956) 450-479. · Zbl 0073.37304 · doi:10.2307/1969596
[4] A. Grothendieck and J. Dieudonné : Eléments de Géometrie Algébrique I Springer-Verlag (1971) (cited EGA I). · Zbl 0203.23301
[5] A. Grothendieck and J. Dieudonné : Eléments de Géométrie Algébrique . Publ. Math. No. 8, IHES, (1961) (cited EGA II). | · Zbl 0203.23301 · www.numdam.org
[6] A. Holme : Embedding-obstruction for algebraic varieties I . University of Bergen, Norway, Preprint No. 1. · Zbl 0456.14009
[7] N. Katz : Etude cohomologique des pinceaux de Lefschetz, Expose XVIII, SGA 7 II . Lecture Notes in Math No. 340, Springer-Verlag (1973) especially Sec. 3.1, p. 267. · Zbl 0284.14007
[8] S. Kleiman : Geometry on Grassmannians and Applications to Splitting Bundles and Smoothing Cycles . Publ. Math. No. 36, IHES, (1969) pp. 281-298. · Zbl 0208.48501 · doi:10.1007/BF02684605 · numdam:PMIHES_1969__36__281_0 · eudml:103895
[9] A. Lascu and D. Scott : An Algebraic Correspondence with Applications to Projective Bundles and Blowing-Up Chern Classes . (to appear in Annali di Matematica, Pura ed Applicata). · Zbl 0296.14009 · doi:10.1007/BF02410592
[10] J. Roberts : Chow’s Moving Lemma . Algebraic Geometry , Oslo 1970, Wolters-Noordhoff Publishing. Groningen, (1972) 89-96.
[11] P. Samuel : Rational Equivalence of Arbitrary Cycles. American Journal of Mathematics, v 78 (1956) 383-400. · Zbl 0075.16002 · doi:10.2307/2372522
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.